# SDR DALA2023090607299

- Difficulty date: September 4, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 25,454 hours, 9,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG4943111) FOUND AFT EMERGENCY LTS NOT WORKING. R/R RT AFT EMERGENCY LT BATTERY PER B737 AMM 33-51. TEST AND OPS CK GOOD.
